# SDR COEA2015020601709

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N709FX
- Make and model: Cessna 208B
- Aircraft serial: 0430
- Aircraft time: 8,181 hours, 9,798 cycles
- System (JASC): 2140 · Heating System
- Part: Intake
- Condition: Dirty
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WO 208-146219 FLIGHT 7775 DISCREPANCY.  PILOT TURNED ON BLEED AIR IN FLIGHT & BEGAN TO SMELL TKS.  SHORTLY AFTERWARD THE CABIN FILLED WITH A CLOUD OF TKS VAPOR COMING FROM THE BLEED AIR VENTS.  LANDED NORMALLY WITHOUT INCIDENT.  CLEANED AIR INTAKE & COWLING. TEST RAN WITH HEATER BLEED AIR ON HIGH, TEMP ON HIGH & COULD NOT DUPLICATE ON GND. ACFT RETURNED TO SERVICE.
